# SDR FDEA201203311203

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 1 CENTER LINE AT FR. 43 1" OF CORROSION.  REMOVED CORROSION IAW SRM 51-74-10 PAR.5, FOUND TO BE OUT OF LIMITS MAT LOSS .067 IAW SRM 53-16-10, FIG 102.  REMOVED DAMAGE SEAT TRACK IAW SRM 51-40-21.  LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK IAW SRM 51-72-10 PG 2, PAR 6, SRM 51-40-40 PG 1, PAR  2 AND SRM 51-40-21, PAR 7.
